Time-periodic solutions of the Einsteins field equations II: geometric singularities

DeXing Kong Kefeng Liu Ming Shen

Mathematical Physics mathscidoc:1912.43076

Science China Mathematics, 53, (6), 1507-1520, 2010.6
In this paper, we construct several kinds of new time-periodic solutions of the vacuum Einsteins field equations whose Riemann curvature tensors vanish, keep finite or take the infinity at some points in these space-times, respectively. The singularities of these new time-periodic solutions are investigated and some new physical phenomena are discovered.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:14:15 uploaded by Kefeng_Liu ] [ 378 downloads ] [ 0 comments ]
@inproceedings{dexing2010time-periodic,
  title={Time-periodic solutions of the Einsteins field equations II: geometric singularities},
  author={DeXing Kong, Kefeng Liu, and Ming Shen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111415414517636},
  booktitle={Science China Mathematics},
  volume={53},
  number={6},
  pages={1507-1520},
  year={2010},
}
DeXing Kong, Kefeng Liu, and Ming Shen. Time-periodic solutions of the Einsteins field equations II: geometric singularities. 2010. Vol. 53. In Science China Mathematics. pp.1507-1520. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111415414517636.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved